# SDR AALA202109014770

- Difficulty date: August 31, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N149AN
- Make and model: Airbus A321-231
- Aircraft serial: 6812
- Aircraft time: 17,751 hours, 6,819 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Arm
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MIGRATED SUPPORT ARM PASSENGER CREW DOOR 831 UPPER HINGE ASSEMBLY INCLUDING BUSHING AND BOLTS AT FORWARD GALLEY AREA. REPLACED UPPER SUPPORT ARM FITTING PASSENGER CREW DOOR 831 ON FRAME 16 LEFT PER AMM 52-11-31-400-002-A.
